# SDR SWAA2022020755968

- Difficulty date: December 24, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION** AFT CARGO COMPARTMENT BILGE FLOOR STRUCTURE AT STA-935 RBL-13; FASTENER HOLE WITH CORROSION. DOT#208-109 ; / [01] REMOVED CORROSION AT AFT CARGO FLOOR STRUCTURE STA 935 RBL-13 AS PER REF B737-700 SRM 51-10-02-0G-0; [02] LATE ENTRY. REMOVED NUTPLATE FOR ACCESS AT AFT CARGO FLOOR STRUCTURE STA 935 RBL-13 AS PER REF B737-700 SRM 51-40-02-0G-0; [03] VERIFIED STEP 1 AND 2.; [04] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.058' TOOL USED : OLYMPUS 27MG B/C 172139 04/22; [05] EVALUATED REWORKED AREA. MATERIAL THICKNESS 0.070'; MATERIAL LOST 0.018'; MATERIAL REMAINIG 0.052'. FOUND OUT OF LIMITS AS PER REF B737-700 SRM 53-00-53-1A-2; [06] REMOVED AFT CARGO FLOOR SUPPORT TRACK FROM STA 887 TO STA 947.5; RBL-13 AS PER REF B737-700 SRM 51-40-02-0G-0; [07] VERIFIED STEP 6.; [08] VERIFIED READY TO INSTALL SUPPORT TRACK RT HAND FROM BS 887 TO BS 947.5.; [09] INSTALLED AFT CARGO FLOOR SUPPORT TRACK FROM STA 887 TO STA 947.5; RBL-13 AS PER REF B737-700 SRM 51-40-02-0G-0 AND DWG 147A7501; [10] REMOVED CORROSION AT AFT CARGO FLOOR STRUCTURE STA 935 RBL-13. FOUND OUT OF LIMITS; REMOVED AND INSTALLED NEW TRACK AS PER REF B737-700 SRM 51-40-02-0G-0 AND DWG 147A7501; [11] VERIFIED STEPS 9 AND 10;FINAL.
